The tip of your penis may turn a deep red or purplish colour before or during sex or while you masturbate, which is caused by the increased blood flow to your penis that helps you get and keep an erection. Bruising happens when an injury causes tiny blood vessels under your skin to leak. That can make your skin turn purple, blue, green, or even black.
The tip of your penis may turn a deep red or purplish color before or during sex or while you masturbate, which is caused by the increased blood flow to your penis that helps you get and keep an erection. Here are 9 unexpected reasons why your penis could take on an alarming shade of Prince purpleand what you should do about it. Bruising happens when an injury causes tiny blood vessels under your skin to leak.
I am 16 years old and this is a very personal question about which I desperately need some advice. You see, I have had this small 'ring' around the back of the head of the penis ie where the foreskin folds over. It is noticeable when the penis is not erect and the 'ring' itself is a kind of purple colour.
If you think you may have a medical emergency, call your doctor or immediately. Doctors Lounge www. Please read our 'Terms and Conditions of Use ' carefully before using this site.
Click to see all the contacts that you may find useful in relation to penis problems Changing colours of the penis. Please note we cannot answer your questions directly. If you are concerned, please talk to your doctor.
Any change in the appearance of your penis can be cause for concern. Is it a skin condition? An infection or complication?
Penile cancer, otherwise known as cancer of the penis, is cancer that affects the skin and tissue of the penis. In the United States, penile cancer is very rare. Less than one man inwill get penile cancer.
Back to Men's health. If you're worried, see your GP or visit a local sexual health clinic. These are small flesh-coloured lumps normally found on the head of the penis. These lumps are normal.
Posted 21 months ago6 users are following. Posted 21 months ago. Could this be an allergic reaction to something you have been using.